Diphantine Approximation with Square-free Numbers.

D.R. Heath-Brown

Mathematische Zeitschrift (1984)

  • Volume: 187, page 335-344
  • ISSN: 0025-5874; 1432-1823

How to cite


Heath-Brown, D.R.. "Diphantine Approximation with Square-free Numbers.." Mathematische Zeitschrift 187 (1984): 335-344. <http://eudml.org/doc/173495>.

author = {Heath-Brown, D.R.},
journal = {Mathematische Zeitschrift},
keywords = {square-free integers; square sieve},
pages = {335-344},
title = {Diphantine Approximation with Square-free Numbers.},
url = {http://eudml.org/doc/173495},
volume = {187},
year = {1984},

AU - Heath-Brown, D.R.
TI - Diphantine Approximation with Square-free Numbers.
JO - Mathematische Zeitschrift
PY - 1984
VL - 187
SP - 335
EP - 344
KW - square-free integers; square sieve
UR - http://eudml.org/doc/173495
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.